# SDR CALA2019080101283

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 55,002 hours, 22,435 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 149A765412
- Condition: Missing
- Location: Wind To Body
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 PANEL 193 CR MISSING FROM AIRCRAFT.   INSTALLED SERVICABLE PANEL 193CR.
